Autoeczematization, the dissemination of a local eczematous reaction to a distal site, is closely associated with lower extremity edema. Our patient is a 50-year-old man with a past medical history of drug-induced lupus to hydralazine and recent bilateral cellulitis in his lower extremities. He was presented with complaints of vesicles on his palms and soles and a scaling rash that had spread over his torso, arms, and trunk. Laboratory studies found no evidence of an active rheumatological condition with complement C3 and C4 levels being normal and no anti-dsDNA, anti-histone, anti-Smith, anti-ribonucleoprotein (anti-RNP), anti-centromere, anti-neutrophil cytoplasmic antibodies (ANCA), anti-Ro, or anti-La antibodies present. Moreover, syphilis, HIV, gonorrhea, chlamydia, rickettsia antibody, and antibody testing was negative suggesting a non-infectious etiology of the rash. Hypothesizing a dermatologic origin of the rash, a skin biopsy was performed that revealed intermittent foci of moderate hyperparakeratosis and mild hypergranulosis indicative of eczematous dermatitis. Unfortunately, treatment of the disseminated rash with 10 mg of daily oral prednisone and topical triamcinolone acetonide 0.1% ointment proved inefficient, and methotrexate therapy was advised. We posit that cellulitis, a soft tissue infection under the skin, is a potential cause of disruption of the skin barrier that leads to activation of autosensitized T cells. These activated T cells circulate to distal areas of the skin and may lead to autoeczematization. The treatment of these id reactions with corticosteroids – both topical and oral – may be insufficient at reducing dermatitis and require the application of systemic methotrexate or cyclosporine. Through this case, we demonstrate the importance of treating id reactions by stepping up the intensity of treatment due to the severity of autosensitization-driven eczema.